# SDR CA030527003

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Agusta A109A2
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 1090372441
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULE INSPECTION, IT WAS REVEALED ON A PREVIOUS REPAIR, WITH LESS THAN 302 HOURS, BULKHEAD AND REPAIRED DOUBLER WERE CRACKED. AS WELL 2 FURTHER CRACKS WERE FOUND APPROXIMATELY 5 INCHES ABOVE INITIAL CRACK IN BULKHEAD. ALL CRACKS DESCRIBED ABOVE IS BETWEEN STA. 9036.0 TO STA 9248.7 & WL 18950.0 TO WL 1547.5 AMD AT BL 0.00 TO RBL 800.
